| Model Number |
LF-DP |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the tracheal intubation fiberscope exhibited foreign object in the forceps channel and peeling of the coating of insertion unit flexible tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the results of evaluation and legal manufacturer's final investigation.From the results of evaluation, the following items were observed: 1) operation unit forceps channel foreign object.2) coating peeling off from the insertion unit flexible tube a review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomena were presumed to have been due to the stress of repeated use, external factors, or handling.The instruction manual ¿tracheal intubation fiberscope lf-tp/dp/gp, chapter 3 preparation and inspection, 3.2 preparation and inspection of the endoscope¿ describes the methods for inspection on the suggested event.It is suggested that the user facility review the method of device handling according to the instructions for use (ifu).Olympus will continue to monitor field performance for this device.